# SDR ASOA2014090511181

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 30,989 hours, 22,767 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER GAUGED AT BOTH FWD AND AFT BOTTOM CORNERS.   COMPLIED WITH EC/TC REO 670-52-35-127 01, PERMANENT REPAIR.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
